I have fibromyalgia and started taking Melatonin 5 mg at bedtime along with several other drugs for sleep. I started sleeping better and felt so much better that I knew I wouldn't continue taking it. A few days after starting it along with Triple-Flex I started have watery diarrhea. About 10 days later when it would not stop and I'd lost 6# I finally went to the Dr. I had a whole bunch of stool tests done and all were negative. I stopped the Triple-Flex and it eased up some. But when I stopped the Melatonin it went completely away. I started the Triple-Flex again with no problems. A few days later, I took a melatonin and the very next morning, I had watery diarrhea. Now I know that the melatonin is causing me watery diarrhea. I can't find any information that this is a side-effect. I'm wondering if others have reported this. I've tried a lower dose, 3 mg, and I'll have some watery diarrhea for a few days. So my options seem to be.....take the melatonin, sleep and not feel the fibro symptons, but have watery diarrhea every day of my life OR not take the melatonin, not sleep well, feel lousy, but have no diarrhea. What's woman to do?